# SDR CALA2025120211627

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 737-8
- Aircraft serial: 67622
- Aircraft time: 4,736 hours, 1,619 cycles
- System (JASC): 3820 · Wash Water System
- Part: Indicator
- Condition: Stuck
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/WATER INDICATOR APPEARS STUCK ON EMPTY/ FULL FOR ENTIRE FLT VERY BAD LAV ODOR PLACING ON MEL TOMC APPROVED CW DDP. PLACED ON MEL. *DM* RECOMMEND LOGIC CONTROL MODULE OPERATIONAL TEST, REF AMM TASK 38-33-03-710-801, IF UNABLE TO RESOLVE, PLS UPDATE W/ FINDINGS. PERFORMED AUTO ZERO TEST REF AMM 38-33-00-710-801. OPS CHECK GOOD. OK TO CONTINUE.
